I have recently been experiencing a lot of discharge. This is my second shot, third one is in about 2 weeks. Is it normal to have thick creamy discharge on Depo? Or a lot of discharge?
13gls' your best bet is it is still early, Give the doctors office or clinic a call and find out from the person given you the shot. I have heard this several times but being you just got the shot you want to make sure that it is effective. Please give the office a call today or tomorrow. good luck if you find out I would love to hear. Chuck1957
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo Provera - after my recent shot haven't got my period & creamy discharge from nipple, pregnant??
Posted 24 Sep 2013 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
Posted 26 Jul 2017 • 1 answer